# SDR 05FDEA02506

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1841 LOWER FRAME FLOORBEAM WEB FOUND DAMAGED, AS MARKED.   REMOVED AS PER SRM   51-33-01 AND 51-35-01 VOL II. NEW WEB FABRICATED AS PER DRAWING AGA 7170 AND NEW WEB INSTALLED AS PER SRM 51-33-01 AND 51-35-01 VOL II. MINOR REPAIR AS PER GMMM 6-2-100.
